Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Which medication can be used to treat swelling and pain due to stye in upper part of eye ?

Hi doctor, I am AAAAAAA pandey,24years old.I have got a stye in my left eye....upper is inside upper eyelid ,with a swelling and pain localized.Its 3 days now,no improvement,i am applying hot compressions.I tried ofloxacin eye drops also.Yesterday doc adviced me Moxicip eye drops,zifi tablets and some ointment.Can u tell me some good eye drop and medication.Thanx much
Asked On : Thu, 29 Mar 2012
Answers:  2 Views:  333
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Dear Madhur,

Thank you for posting the query.

Kindly continue the hot dry compressions/fomentation. It should be done atleast two times a day for 10-15 minutes.

Continue with the Zifi tablets as prescribed by your doctor. There is not much role of eye drops in lid margin infections .

Kindly apply Terracort Eye ointment on the lids.

Do get back to me if you have further queries.
Answered: Thu, 29 Mar 2012
I find this answer helpful
General & Family Physician Dr. Shelly Murai's  Response

Thanks for putting your query on this forum.

Your doctor has advised correct eye drops for you (Moxicip).
its an effective medicine.
Just put eye drops as indicated. You will be fine.
Answered: Thu, 29 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor